# SDR MASA20210324124

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND IN ONE HOLE AT 2 HRS POSITION PER BOMBADIER SB 670BA-53-040 REV. C STEP 2.B|AREA WAS REPAIRED PER EA 20-2021-067 REV. IR, SECTION 1
